# SDR AALA20101117TUL02

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED STATION 1300, LIGHTNING HOLE TO LIGHTNING HOLE.  INSTALLED RIGHT CUSP AT STATIONS 1250 TO 1309 PER AARD 51-10-00-5 REPAIR 1.
